I have not been on sub a month yet but I can tell I want off. I saw crystalDawn was just posting 3-4 days ago I think I have made a big mistake. I had heard it was better than methadone and the first week I agreed. Now not so much. I'm confused all the time. I feel high and I don't want to feel high. I'm having health issues and think its from the sub. I'm scared of wd. The tired feeling I can deal with. Pain not so much. I am on the strips which I think are 6 mg each and I'm on 2. I'm thinking I jumped on the sub bus too soon. I had only been abusing loratabs for a few months. My daily intake went from 3 7.5s a day to 6 to 10. 10 a day for a week. I need feed back. I know I'm not making sense.
I will tell you right now GET OFF THE SUBS....My doc is a F*c%ING IDIOT.For a couple of yrs I was on vikes7-12 750's a day,od perk 30's around 4-5 a day.My sub doc prescribed me 21 subs a week 8mg 3x's a day.That is way too much for anyone on pills,but after burning 2 cig holes in my couch and destroying a blanket I came to my senses and went from 3 a day to maybe 1 or 1.5.Now I'm at 3/4 or a half a day.I get constipated,I have no appetite and I've lossed 7lbs in the last week,& they are fu&king with my teeth.I'm already thin and didn't need to loose weight.I used subs when I couldn't get vikes or perks before I went to the sub doc.If I took the strip I would maybe take less than a half and was fine.It woul;dn't make me high,but gave me a jilt of energy...12mg of subs is too much for someone coming off pills.I'm not familar with loratabs,but they can't be much diff from perks or vikes.If you are taking 12mg of subs I'd cut down ASAP.I've been on Subs for 6 1/2 months and only started to come off them in the last month.I wish I would have started 1-2 months into it bc all I've done is replace 1 habit for the other it seems and I've made my doc money instead of a drug dealer;makes no sense to me at all!!!!
Sorry you all are having a bad time with your med. I've bn on this sight 20 mins an its my first visit here.. well..idk we are all different but all have the same problem, addiction to opiates! I've got 17months clean off of EVERYTHING bcuz of suboxone. Seems to me that a few of you are on way to much of the stuff or your induction wasn't planed right. Why did you start taking subs in the first place? To save yourselves from w/d? To stop useing pills? Its works either way but the fact is there is a ceiling afect at 4 to 8 mgs. 16 to 24 mgs is very high dose an the sideaffects can be a *****. And ya there are some dr's out there that don't know what there doing with this stuff. I got lucky,my doc started me on 12 mgs after a vik habit of 15 to 20 10mgs a day for 4 years. It has work out. Tapering down alittle but it took a few days at the begining to get my body stable at 12. Again sorry that the 2 or3 oost I've read are having a bad time with this med. It has give me my life back. Lower doses. Less side affect. Maybe start there. I'm not a dr,but loratab is a vik. addiction *****. I've have found talking to as many people as posiable is a must. Good luck....mt to cents an xperice.
i started on 12mg sub sep 2011,after using methodone for 4yrs...suboxone i believe have saved my life...it took away the craving for h,could think clearly...and had money in my pocket coz i wasnt using on top,unlike with methadone...i tappered down 2mg every 4 weeks...and had no probs,only prob was from 4 to 2....i will never go back to the circle of people i fell in with...iam in the uk...and to me it seems those in the usa have to pay for medication..good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.